Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 4, NWS Burlington, VT

April 26, 2011Franklin County, St. Lawrence County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Apr 26, 2011, 3:43 PM EDT for Franklin County, St. Lawrence County, New York. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 3:43 PM EDT (19:43 UTC)
Expired
Apr 26, 2011, 4:30 PM EDT
In force
47 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Franklin County, NY, St. Lawrence County, NY

The radar

The Burlington radar (KCXX), 108 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 4:35 PM EDTHAIL 0.75Tupper Lake, NYDIME SIZE HAIL REPORTED BY THE PUBLIC BETWEEN 415PM AND 430PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

565 
WUUS51 KBTV 261943
SVRBTV
NYC033-089-262030-
/O.NEW.KBTV.SV.W.0004.110426T1943Z-110426T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
343 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FRANKLIN COUNTY IN NORTHERN NEW YORK...
  SOUTHEASTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...

* UNTIL 430 PM EDT

* AT 343 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
  WANAKENA...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  CRANBERRY LAKE...HORSESHOE LAKE...PIERCEFIELD...TUPPER LAKE...
  WAWBEEK...SARANAC INN...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL AN INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
BUILDING NOW.

&&

LAT...LON 4416 7412 4410 7438 4406 7494 4431 7496
      4463 7426
TIME...MOT...LOC 1943Z 231DEG 34KT 4409 7490

$$

JN
2 follow-up statements
189 
WWUS51 KBTV 262003
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
403 PM EDT TUE APR 26 2011

NYC033-089-262030-
/O.CON.KBTV.SV.W.0004.000000T0000Z-110426T2030Z/
FRANKLIN NY-ST. LAWRENCE NY-
403 PM EDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN ST. LAWRENCE AND SOUTH CENTRAL FRANKLIN COUNTIES IN
NORTHERN NEW YORK...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CRANBERRY LAKE...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  GALE...TUPPER LAKE...WAWBEEK...ST. REGIS MOUNTAIN...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

LAT...LON 4433 7487 4463 7426 4416 7412 4410 7438
      4407 7478
TIME...MOT...LOC 2003Z 231DEG 34KT 4421 7470

$$

JN
788 
WWUS51 KBTV 262028
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
428 PM EDT TUE APR 26 2011

NYC033-089-262038-
/O.EXP.KBTV.SV.W.0004.000000T0000Z-110426T2030Z/
FRANKLIN NY-ST. LAWRENCE NY-
428 PM EDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LAWRENCE AND
SOUTH CENTRAL FRANKLIN COUNTIES IN NORTHERN NEW YORK WILL EXPIRE AT
430 PM EDT...

THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. THE 
THUNDERSTORM HAS DISSIPATED OVER THE ADIRONDACKS TO BELOW SEVERE 
CRITERIA. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

LAT...LON 4433 7487 4463 7426 4416 7412 4410 7438
      4407 7478
TIME...MOT...LOC 2028Z 231DEG 34KT 4436 7444

$$

JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:28 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 26, 2:28 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
228 PM EDT TUE APR 26 2011

.SYNOPSIS...
AN ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS THE NORTH COUNTRY
FOR MUCH OF THE WEEK AS SEVERAL WEATHER SYSTEMS MOVE THROUGH THE
REGION. THESE FEATURES WILL HELP GENERATE SHOWERS AND SOME
THUNDERSTORMS ALONG WITH SOME HEAVY RAIN. TEMPERATURES WILL TREND
ABOVE NORMAL THROUGH THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1247 PM EDT TUESDAY...QUICK UPDATE...MAINLY TO INTRODUCE
SOME PARTIAL CLEARING ACROSS OUR FAR SOUTHERN/SOUTHWESTERN
COUNTIES THIS AFTERNOON...AND TO MASSAGE/BLEND CURRENT T/TD
OBSERVATIONS INTO CURRENT FORECAST. WARM FRONT CONTINUES TO LIFT
SLOWLY NORTHWARD AS OF MIDDAY...WITH WIDE RANGE IN TEMPERATURES
ACROSS THE BOUNDARY (75 F IN MANCHESTER, VT...WHILE 50S IN
NORTHERN RUTLAND COUNTY, VT...A DISTANCE OF ABOUT 30 MILES). REST
OF FCST UNCHANGED.

PRIOR DISCUSSION...
SOME ADJUSTMENTS AS OF MID-MORNING...MAINLY TO INTRODUCE PATCHY
FOG TO THE AREA AND SHOW A SLOWER NORTHWARD PUSH OF CONVECTIVE
THREAT THROUGH THE AFTERNOON/EARLY EVENING HOURS. LATEST ANALSYSIS
AND SFC OBSERVATIONS SHOWING PATCHY FOG AROUND MANY AREAS THIS
MORNING...ESPECIALLY IN THE CENTRAL CHAMPLAIN VALLEY WHERE COOLER
LAKE WATERS HAVE ACTED AS A CATALYST TO SATURATE LOWER LAYERS.
OTHERWISE...FAIRLY SHARP WARM FRONTAL BOUNDARY EXTENDING E-W
ACROSS CENTRAL NY INTO FAR SOUTHWESTERN CT CONTINUES TO PUSH
SLOWLY NORTH AS OF MID-MORNING. TO THE SOUTH OF THE
BOUNDARY...CONVECTIVE THREAT INCREASES SHARPLY BASED OFF
LAPS/NAM/WRF MODEL LIFTED INDEX VALUES. HOWEVER LOWER LEVEL
NORTHERLY FLOW AND LOWER CLOUDS ARE HANGING TOUGH FURTHER NORTH
ACROSS OUR AREA WITH STRONG HIGH PRESSURE ACROSS CENTRAL CANADA
BLEEDING SOUTHWARD. FEELING IS FRONT WILL CONTINUE TO MAKE SLOW
PROGRESS NORTH TODAY...BUT BEGRUDGINGLY SO...WITH PRIMARY
THUNDERSTORM/CONVECTIVE THREAT BEING CONFINED TO OUR SOUTHERNMOST
COUNTIES THIS AFTERNOON AND CENTRAL/NORTHERN COUNTIES REMAING
CLOUDY AND COOLER. STILL COULD SEE ON AND OFF LIGHT
SHOWERS/SPRINKLES ABOUT ANYWHERE ACROSS THESE CENTRAL/NORTHERN
AREAS THOUGH WITH FRONT IN THE AREA...SO LEFT POPS UNCHANGED ATTM.

PRIOR DISCUSSION...
PRECIPITATION ALONG AND AHEAD OF A WARM FRONT SITUATED TO OUR
SOUTH WILL CONTINUE TO EXIT THE REGION THIS MORNING. WARM FRONT
PUSHES NORTHWARD THROUGH THE DAY BUT PROGRESS WILL BE SLOWED BY
NORTHERLY FLOW FROM HIGH PRESSURE CENTERED OVER JAMES BAY AND A
COLD FRONT SKIRTING ALONG THE INTERNATIONAL BORDER. HIGH TEMPS AND
SUBSEQUENT CONVECTIVE POTENTIAL WILL LARGELY DEPEND ON THE
NORTHWARD PUSH OF THE FRONT ALONG WITH ANY CLEARING THAT OCCURS.
BASED ON CURRENT PROJECTIONS...FEEL THE BEST CHANCE FOR STORMS
WILL BE ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE AREA WHICH
SHOULD GET INTO THE WARM SECTOR LATE THIS AFTERNOON. STILL CAN'T
RULE OUT THUNDER NORTH OF THE FRONT AS WELL SO WILL CONTINUE TO
MENTION THE CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA.
EXPECT HIGHEST TEMPS TO BE ACROSS SOUTHERN AREAS IN THE UPPER 60S
TO MAYBE LOWER 70S...AND COOLER NORTH IN UPPER 50S TO MID 60S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
AS OF 400 AM EDT TUESDAY...WARM FRONT PUNCHES THROUGH THE REGION
TONIGHT PLACING THE ENTIRE FORECAST AREA IN THE WARM SECTOR. IN
ADDITION...A SHORTWAVE MOVING ALONG SOUTHWESTERLY MID/UPPER FLOW
WILL TRACK JUST WEST OF THE REGION ENHANCING THE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS TONIGHT. SURFACE INSTABILITY INCREASES
TONIGHT AND THROUGH WEDNESDAY AS THE AREA GETS FURTHER INTO THE
WARM SECTOR. VERY DIFFICULT THOUGH TO PINPOINT WHERE ANY STORMS
WILL POP WITH VERY HIGH UNCERTAINTY AS TO WHERE ANY TRIGGERS COME
FROM. WILL CONTINUE TO MENTION HIGH CHANCE TO LOW LIKELY POPS FOR
SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY FOR NOW. OVERNIGHT
LOWS TUESDAY NIGHT WILL BE GENERALLY MILD WITH SOUTHERLY FLOW AND
CLOUD COVER...MAINLY IN THE 50S. WEDNESDAYS HIGHS WILL BE WELL
ABOVE NORMAL AS THE AREA IS WELL INTO THE WARM SECTOR...SO
LOOKING AT AREA-WIDE UPPER 60S TO LOWER 70S...MAYBE WARMER.

LATE WEDNESDAY NIGHT THROUGH THURSDAY A STRONG SHORTWAVE AND
ASSOCIATED COLD FRONT WILL ADVANCE EAST FROM THE GREAT LAKES/OHIO
VALLEY REGION. WITH MOIST AND UNSTABLE AIRMASS IN PLACE
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED. LIKELY TO BE A
BUSY DAY AROUND HERE WITH SUFFICIENT SURFACE INSTABILITY TO
PRODUCE STRONG TO LOCALLY SEVERE STORMS.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 228 PM EDT TUESDAY...SECONDARY TROUGH/FRNT MVS THRU THE CWA FOR
FRIDAY INTO EARLY SATURDAY MORNING. PRECIP IS SLOW TO LIFT THRU
THE AREA DURING THIS TIME...WITH MAIN FOCUS ON HIR ELEV...TAPERING
OFF FROM W TO E BFR ENDING OVER NE VT. SFC HIGH PRESSURE CRESTS
OVER THE REGION SAT NGT INTO SUNDAY...MVG OFFSHORE DURING THE DAY.
SOUTHERLY FLOW ON THE INCR DURING THE DAY W/ NICE WARMUP EXPECTED.
LATE IN DAY SUNDAY...CLDS INCR FROM APPROACHING CD FRNT. FROPA
OCCURS LATE SUNDAY INTO MONDAY. PRECIP REINFORCED BY SECONDARY
WAVE MVG ALONG FRNT...WHICH KEEPS LGT RAIN OVER AREA FOR MOST OF
MONDAY. RIDGE BUILDS EAST FROM THE GREAT LKS MON NGT INTO TUESDAY
FOR A NICE COOL STRETCH. TEMPS EXPECTED TO BE SEVERAL DEGREES ABV
NORMAL FOR DAYTIME HIGHS WITH RIDGE PASSAGE...BUT WILL BE GOING AT
OR A FEW DEGREES BLW CLIMO FOR OVERNGT LOWS...AS WELL AS TIMEFRAME
WHEN PRECIP OCCURS.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THROUGH 18Z WEDNESDAY...MAINLY MVFR TO LIFR COND ACROSS THE AREA
FOR ALL SITES. W/ FRNTL BOUNDARY OVER AREA...CEILINGS WILL RANGE
FROM BKN005-025. RUT WILL SEE VFR SKIES THRU 00Z WED...THEN DROP.
VSBY WILL BE MIXED DUE TO FG/RW...RANGING FROM MAINLY 3-6SM W/
PERIODS LESS THAN 3SM IN FG FOR MPV/MSS/SLK. ENE WINDS
5-15KTS...W/ GUSTS TO 25KTS IN MSS...BECM LGT/VAR AROUND 00Z
WED...THEN SHIFT TO MORE SOUTHERLY BY 12Z WED. SOME CB POSSIBLE
FOR RUT/SLK/MSS 21Z TUES-04Z WED.

OUTLOOK 18Z WEDNESDAY THROUGH SATURDAY...
WED...OCNL MVFR IN SCT SHOWERS/TSTMS.
THU...MVFR AND PSBLY IFR AT TIMES IN SHWRS/TSTMS.
FRI...MAINLY VFR. PSBL MVFR IN SCT SHOWERS.
SAT...VFR UNDER HIGH PRESSURE.

&&

.HYDROLOGY...
AS OF 400 AM EDT TUESDAY...UPWARDS OF AN INCH OF RAIN HAS FALLEN
ACROSS PORTIONS OF THE REGION OVERNIGHT...WITH THE HIGHEST
AMOUNTS OCCURRING ACROSS CENTRAL AND SOUTHERN VERMONT WHERE
HEAVIER RAIN FELL FROM MORE CONVECTIVE SHOWERS AND THUNDERSTORMS.
ALREADY NOTING SOME SHARP RISES ON THE OTTER CREEK AND OTHER
SMALLER BROOK/STREAMS AND EXPECT THIS TREND TO CONTINUE INTO THE
MORNING HOURS AS PRECIPITATION CONTINUES. WILL LEAVE FLOOD WATCH
INTACT FOR NOW...THOUGH FEEL THE THREAT FOR FLOODING WILL MAINLY
BE ACROSS RUTLAND/WINDSOR/ORANGE COUNTIES WITH DECREASED CHANCES
NORTHWARD.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VTZ001>012-016>019.
NY...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ026>031-034-035-
     087.

&&

SYNOPSIS...LAHIFF
NEAR TERM...JMG/LAHIFF
SHORT TERM...LAHIFF
LONG TERM...JN
AVIATION...WGH/JN
HYDROLOGY...BTV
Hazardous weather outlook, Apr 26, 3:23 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
323 PM EDT TUE APR 26 2011

NYZ026>031-034-035-087-VTZ001>012-016>019-271930-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
323 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS CAN BE ANTICIPATED
WEDNESDAY AND THURSDAY. SOME OF THE STRONGER THUNDERSTORMS DURING
THE AFTERNOON AND EVENING HOURS WILL BE CAPABLE OF PRODUCING
FREQUENT LIGHTNING...LOCALIZED HEAVY DOWNPOURS...AND BRIEF GUSTY
WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Apr 26, 3:32 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
332 PM EDT TUE APR 26 2011

NYZ029>031-034-262100-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...LAKE PLACID
332 PM EDT TUE APR 26 2011

...STRONG THUNDERSTORMS TO DEVELOP THIS AFTERNOON...

AT 330 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING THUNDERSTORMS MOVING SLOWLY INTO THE ADIRONDACKS OF
NORTHERN NEW YORK. THESE STORMS WILL MOVE NORTHEAST THROUGH
FRANKLIN...CLINTON AND ESSEX COUNTIES OF NEW YORK THROUGH 500 PM.
YOU CAN EXPECT VERY HEAVY DOWNPOURS THAT MAY CAUSE LOCALIZED
FLOODING...OCCASIONAL LIGHTNING AND WIND GUSTS UP TO 50 MPH.

JN

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:07 PM EDTSpecial Weather StatementBTVSt. Lawrence53 min
Apr 26, 7:17 PM EDTAreal Flood AdvisoryBTVClinton, Essex6 hr
Apr 26, 7:58 PM EDTSpecial Weather StatementBTVFranklin62 min

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.